# SDR CALA2022102702946

- Difficulty date: October 24, 2022
- Submitted: October 27, 2022
- Operation: Air carrier
- Aircraft: N432UA
- Make and model: Airbus A320-232
- Aircraft serial: 587
- Aircraft time: 78,919 hours, 30,850 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Skin
- Part number: D5337095021000
- Condition: Cracked
- Location: Frame 35
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON FRAME 35 LOWER AND MOST AFT OPEN FASTENER HOLE AT ELEVEN OF STGR30LH, CRACK DIRECTIONS ARE 7 AND 11 OCLOCK IN FWD CARGO COMPARTMENT  (1 EA). SEE AEROMAN NO ROUTINE 2022-393517. 4.750MM, HOLE DIAMETER WITH CRACK REMOVED 9.042MM AND FINAL FWD SKIN AND ANGLE FITTING ONLY) AT FR.35 AND S-30LH ASPER ENGINEERING AFTER AIRCRAFT REACHES 93,000 TOTAL FLIGHT CYCLES REQUIREMENTS OF PART 2A OF LATEST REVISION OF EC 5311-02898, OR BEFORE AIRCRAFT REACHES 44,050 TOTAL FLIGHT CYCLES OR 105,319 OR BEFORE AIRCRAFT REACHES 44,050 TOTAL FLIGHT CYCLES OR 105,319 FREEZE PLUG AND WASHER WITH MATERIAL 2024T351 IN PO: 2022-118566 HOLE DIAMETER ON BUSHING (FRAME LAYER) 7.078M, MEASURE OF CUTOUT PART 2A OF LATEST REVISION OF EC 5311-02898 ON OR BEFORE OR 2000,000 TOTAL FLIGHT HOURS (WHICHEVER OCCURS FIRST) BUT ACCOMPLISH INITIAL INSPECTIONSN OF REPAIRED HOLE #2 (IN THE AFT TOTAL FLIGHT HOURS (WHICHEVER COMES FIRST), PERFORM REPEAT TOTAL FLIGHT HOURS (WHICHEVER COMES FIRST), PERFORM REPEAT MANUFACTORED FILLER WITH MATERIAL 2024T3 0.112 IN PO:2022-185937 ON AFT SKIN PANEL IS L=24MM, W=20MM, ACCOMPLISH INSPECTION AIRCRAFT REACHES 98,550 TOTAL FLIGHT CYCLES OR 214,319 TOTAL BEFORE AIRCRAFT REACHES 95,000 TOTAL FLIGHT CYCLES OR 205,000 SKIN ANND FRAME FLANGE ONLY) AND REPAIRED HOLE F5 AT FR.35, AND INSPECTIONS AT INTERVALS NOT EXCEED 8200 FLIGHT CYCLES OR 16,400 INSPECTIONS AT INTERVALS NOT EXCEED 8200 FLIGHT CYCLES OR 16,400 PERFORMED SCEPTRE ENTRY ON LOG PAGE #9707529, THIS IS REPAIR I
